MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE HYBRID TYPE J PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE HYBRID TYPE J PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-32
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to characterization limit, e1 event site name: (b)(6) hospital.A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that cardiosave intra-aortic balloon pump (iabp) turned off during use.No harm or injury to the patient was reported.
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h6 (type of investigation, investigation findings, investigation conclusion), h11.Corrected fields - e3, g2.A getinge field service engineer (fse) was dispatched to evaluate the unit.Upon arrival at the location, the equipment was on and functioning normally.Therefore, the equipment was left to perform a battery test.On another visit it was found that the equipment shut down again without any manual activation.It was verified in the service logs that the equipment had presented some faults, one of which resulted in shutting down without any manual activation.The fse reinstalled the software and cleaned of the internal boards was performed, along with a check of the connected cables.The equipment was placed in service mode and a battery test was performed.It was verified that the system completed the battery test and the unit did not shut down, reinforcing that the software reinstallation had the expected effect.Product passed all functional and safety tests per manufacturer specifications.

Brand Name
CARDIOSAVE HYBRID TYPE J PLUG
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key24662506
Report Number2249723-2026-0001815
Device Sequence Number15775298
Product Code DSP
UDI-Device Identifier10607567111117
UDI-Public(01)10607567111117
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-32
Device Catalogue Number0998-00-0800-32
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown